# SDR DALA2019072904449

- Difficulty date: July 29, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 76,421 hours, 57,467 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Arced
- Location: Window Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID SLIGHT ELECTRICAL SMELL FROM CAPTS EFIS SELECTOR PANEL BELOW CLEAR VIEW WINDOW. REMOVED AND INSP CAPTS EFIS SELECT PNL, CAPTS ACP AND CAPTS GRIMES LIGHT. NO TROUBLE FOUND. REMOVED LT WINDSHIELD ELEC CONN R5-13 AND FOUND TERMINAL 'P' HAD ARC CAUSING ELEC SMELL / ODOR. CLEANED WINDSHIELD CONTACTS AND R/R R5-13 CONNECTOR REF WDM 30-41, 30-44 AND SWPM 20-10. LT WINDSHIELD ANTI-ICE AND ANTI FOG CK GOOD NO MORE ELEC SMELL. C/W NOGO ODI PREV 2172 C/W WC 2120-2367 ALL CKS GOOD. (LP5774675)
